Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Hair fall, taking BTN Plus. Does it have side effects

hello sir, im having hairfall, im at a age of 20,male.4 months back i have consulted a dermatologist , he has given me tablets called BTN Plus( biotin 5mg+ finasteride 1mg). i have searched in the internet..it has given that usage of finasteride may cause impotency and other severe side effets.. r they true? shall i use those medicines or i should not?
Asked On : Fri, 4 May 2012
Answers:  1 Views:  296
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
hi yes btn plus helps in the hair fall problem.but finasteride has lot of side effects like impotence and infertility .but all these side effects are reversable.yes u can use those medicines for 3-6 months.for ur hairgrowth but these medicines are combined with minoxidil lotion 5 percent with 56 drops twice daily can cure ur hairfall problem
Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor